A general theorem for the real column

Hawken, Roger William Hercules A general theorem for the real column. Brisbane: [s.n.], 1939.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
TA1_U497_1939_v1no1.pdf Full text application/pdf 3.42MB 69
Author Hawken, Roger William Hercules
Title A general theorem for the real column
Place of Publication Brisbane
Publisher [s.n.]
Publication year 1939
Sub-type Other
Open Access Status File (Publisher version)
Volume v. 1 no. 1.
Series Papers (University of Queensland. Faculty of Engineering) ; v. 1 no. 1.
Language eng
Total number of pages 22
Subjects 290000 Engineering and Technology
Keyword Columns -- Design and construction
Q-Index Code AX
Q-Index Status Provisional Code
Institutional Status Unknown
Additional Notes Reprinted from the Journal of the Institution of Engineers, Australia, v.10,no.9, Sept. 1938.

Document type: Book
Collection: UQ Library - Digitised Materials - open access
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 26 Sep 2013, 15:41:24 EST by Nicole Rayner on behalf of Scholarly Communication and Digitisation Service